# SDR SWAA2020121433737

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BS 500A TO BS 500B AND STR 26L WL 156 AT FWD CARGO COMPARTMENT.  BLENDED CORROSION ON CHANNEL SIDE PLATE LOCATED BS 500A TO BS 500B AND STR 26L WL 156 AT FWD CARGO COMPARTMENT MEASURE: P1 L=0.876' W=0.590'; P2 L=0.792' W=0.538'.  EVALUATED AND FOUND OUT OF LIMITS DUE TO FOUND EXFOLATION CORROSION MRT IS:0.00', IAW B737-700 SRM 53-00-53-1A-2 PAR 4A(2).  REPAIRED CHANNEL SIDE PLATE, IAW B737-700 SRM 53-00-53-2R-5 AND DWG 143A7501 SHEET 1 REV B WITH REPAIR ZEE CHANNEL AND SPLICE LOCATED BETWEEN BS 480 AND BS 500D AT STR 26L WL 156.
